Some New Inequalities Using Nonintegral Notion of Variables
The object of this paper is to present an extension of the classical Hadamard fractional integral. We will establish some new results of generalized fractional inequalities.
It is important to note that the integral inequalities play a basic role in statistics, mathematics, sciences, and technology (SMST). As in [1–8], it has proven to be of great importance from the past few decades. The formation of fractional calculus has straight impact on the theory utilizing the solution of various spaces in SMST and to prove its efficacy, various statements and applications of fractional derivatives have been constructed. Authors Riemann–Liouville and Grunwald–Letnikov are well known in this filed. Caputo reformulated the classical statement of the Riemann–Liouville fractional derivative for finding solutions of fractional differential equations using initial conditions. The notion of fractional calculus given by Leibniz was studied by Grunwald–Letnikov in a different structure [9–12].
Recently, in [13–17] and , the development between probability theory and fractional calculus was given, and the results of the classical approach were extended. Also, analysis and observations on this direction and several purposes have been found in the concrete problems which include applied mathematics and fluid mechanics as in [2, 18–26], and many others.
As in [27–32], for a function , the Hadamard fractional integral of order is given as follows: which differs from Riemann-Liouville and Caputo’s definition in the sense that the kernel of integral (1) contains a logarithmic function of an arbitrary exponent.
We need the following definition while determining some application, and it is called the Beta function.
As in , the Beta function, symbolized by , is given as
The basic notion of generalization of special functions using a kind of new parameter fascinated many researchers and mathematicians. More details about fractional integrals can be found in [33–36] and others as cited in the text. Accordingly, our main scenario in this paper is to extend the idea of a new fractional integration with parameter that generalizes Hadamard fractional integrals.
2. Main Results
In this section, we shall be dealing with the new generalized type of results to random variables of a continuous type of fractional integral order .
Definition 1. For a function , the generalized fractional integral of the Hadamard type with order is given by where represents the Gamma function as can be seen in [37, 38] and many more.
Definition 2. For a r.v. having positive p.d.f. (), we define the fractional expectation function of order as where .
Definition 3. For a r.v. having a positive p.d.f. (), the fractional expectation function of of order is given as where .
Definition 4. For a r.v. having a positive p.d.f. (), the fractional expectation function of order is given as
Definition 5. If symbolizes the expected value of the r.v. having a positive p.d.f. with , then the fractional variance function having order of is given by where .
Definition 6. If symbolizes the expected value of the r.v. having a positive p.d.f. with , then the fractional variance function having order of is given by Now by choosing different values of and , we have the following remarks.
Remark 7. (R1) Choosing and , the classical expectation of r.v. will be deduced.
(R2) Choosing and , the classical variance of r.v. will be deduced.
(R3) Choosing , we reach to the definition of .
Theorem 8. Let the continuous r.v. be with p.d.f. . Then, for all .
Proof. By definition, we have
Theorem 9. Define a r.v. having a p.d.f. . Then, we have the following inequalities: (i)holds if and for all , , and . (ii)holds.
Proof. For the proof of the result, we begin by choosing the function for as follows: where .
Now on both sides of (11), we multiply by , where the is a function , and then integrating the resulting identity from to , we see
Now multiplying (12) by for , and then integrating the resulting identity over with respect to , we see
Putting and in (13), we see
But we can also write that as
Consequently, part (i) follows from (14) and (15).
To prove (ii), we can write
Now using (14) and (16), the part (ii) of the result follows. This completes the proof.
Theorem 10. Let the continuous r.v. be with p.d.f. . Then (i)the inequalityholds for , and and for all and (ii)the inequalityholds for and .
Proof. To prove (i), we multiply (12) by for both sides and get
Putting , , and in (19), we see
But we can also write
Consequently, part (i) of the result follows from (20) and (21).
To prove part (ii), we use the truth that and get
Consequently, part (ii) of the result follows by employing (20) and (21).
3. Applications and Examples
Application 11. Consider the positive functions and on such that for every , with where ; then, for every , we have
Solution 12. From (23), we see
In a similar way, we see
Consequently, multiplying these equations by for and then integrating the resulting identity over with respect to yield
Now on multiplying (27) and (28), we see
Consequently, the result follows by using Minkowski’s integral inequality on the right-hand side of (29).
Example 1. Consider the function , we see Choosing , for with , we see with the help of (2) that
No data were used in this study.
Conflicts of Interest
The authors declare that there is no conflict of interest.
S. Erden, H. Budak, M. Z. Sarikaya, S. Iftikhar, and P. Kumam, “Fractional Ostrowski type inequalities for bounded functions,” Journal of inequalities and applications, vol. 2020, no. 1, Article ID 123, 2020.View at: Publisher Site | Google Scholar
A. H. Ganie, “Some new approach of spaces of non-integral order,” Journal of Nonlinear Sciences and Applications, vol. 14, no. 2, pp. 89–96, 2021.View at: Google Scholar
A. H. Ganie, “Lacunary sequences with almost and statistical convergence,” Annals of Communications in Mathematics, vol. 3, no. 1, pp. 46–53, 2020.View at: Google Scholar
A. H. Ganie and D. Fathima, “Almost convergence property of generalized Riesz spaces,” Journal of Applied Mathematics and Computation, vol. 4, no. 4, article 249253, 2020.View at: Google Scholar
A. H. Ganie and M. A. Syed, “On some new generalized difference sequence space of fuzzy numbers and statistical convergence,” Journal of Applied Mathematics and Computation, vol. 4, pp. 4–6, 2015.View at: Google Scholar
P. A. Naik, M. Yavuz, S. Qureshi, J. Zu, and S. Townley, “Modeling and analysis of COVID-19 epidemics with treatment in fractional derivatives using real data from Pakistan,” European Physical Journal Plus, vol. 135, no. 10, p. 795, 2020.View at: Publisher Site | Google Scholar
F. Qi, “Several integral inequalities,” Journal of Inequalities in Pure and Applied Mathematics, vol. 1, no. 2, pp. 1–9, 2000.View at: Google Scholar
N. A. Sheikh and A. H. Ganie, “On the space of λ-convergent sequence and almost convergence,” Thai Journal of Mathematics, vol. 2, no. 11, pp. 393–398, 2013.View at: Google Scholar
A. Akkurt, Z. Kırtay, and H. Yıldırım, “Generalized fractional integrals inequalities for continuous random variables,” Journal of Probablity Statistics, vol. 2015, article 958980, pp. 1–7, 2015.View at: Publisher Site | Google Scholar
G. A. Anastassiou, M. R. Hooshmandasl, A. Ghasemi, and F. Moftakharzadeh, “Montgomery identities for fractional integrals and related fractional inequalities,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 4, pp. 1–6, 2009.View at: Google Scholar
S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach, Yverdon, Switzerland, 1993.
H. Yıldırım and Z. Kırtay, “Ostrowski inequality for generalized fractional integral and related inequalities,” Malaya Journal of Matematik, vol. 2, no. 3, pp. 322–329, 2014.View at: Google Scholar
Z. Dahmani, “New applications of fractional calculus on probabilistic random variables,” Acta Mathematica Universitatis Comenianae, vol. 86, no. 2, pp. 299–307, 2017.View at: Google Scholar
Z. Dahmani, “New identities and lower bounds for random variables: applications for CUD and beta distributions,” ROMAI Journal, vol. 15, no. 1, pp. 25–35, 2019.View at: Google Scholar
Z. Dahmani, A. Khameli, M. Bezziou, and M. Z. Sarikaya, “Some estimations on continuous random variables involving fractional calculus,” International Journal of Analysis and Applications, vol. 15, no. 1, pp. 8–17, 2017.View at: Google Scholar
Z. Dahmani, “Fractional integral inequalities for continuous r.v.s,” Malaya Journal of Matematik, vol. 2, no. 2, pp. 172–179, 2014.View at: Google Scholar
M. Houas, “Some estimations on continuous random variables for (k,s)-fractional integral operators,” Moroccan Journal of Pure and Applied Analysis, vol. 6, no. 1, pp. 143–154, 2020.View at: Publisher Site | Google Scholar
P. A. Naik, K. M. Owolabi, M. Yavuz, and J. Zu, “Chaotic dynamics of a fractional order HIV-1 model involving AIDS-related cancer cells,” Chaos, Solitons & Fractals, vol. 140, article 110272, 2020.View at: Publisher Site | Google Scholar
G. H. Abdul, “New approach for structural behavior of variables,” Journal of Nonlinear Sciences & Applications (JNSA), vol. 14, no. 5, pp. 351–358, 2021.View at: Publisher Site | Google Scholar
A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, “Theory and applications of fractional differential equations,” in North-Holland Mathematics Studies, vol. 204, Elsevier, Amsterdam, 2006.View at: Google Scholar
P. Kumar, “Moment inequalities of a r.v. defined over a finite interval,” Journal of Inequalities in Pure and Applied Mathematics, vol. 3, no. 3, pp. 1–24, 2002.View at: Google Scholar
R. Mustapha and S. E. Soubhy, “On some generalizations of the beta function in several variables,” Turkish Journal of Mathematics, vol. 45, pp. 820–842, 2021.View at: Google Scholar
P. A. Naik, J. Zu, and K. Owolabi, “Modeling the mechanics of viral kinetics under immune control during primary infection of HIV-1 with treatment in fractional order,” Physica A: Statistical Mechanics and its Applications, vol. 545, article 123816, 2020.View at: Publisher Site | Google Scholar
P. A. Naik, J. Zu, and K. Owolabi, “Global dynamics of a fractional order model for the transmission of HIV epidemic with optimal control,” Chaos, Solitons & Fractals, vol. 138, article 109826, 2020.View at: Google Scholar
M. Niezgoda, “New bounds for moments of continuous random variables,” Computers and Mathematics with Applications, vol. 60, no. 12, pp. 3130–3138, 2010.View at: Google Scholar
M. I. Troparevsky, S. A. Seminara, and M. A. Fabio, “A review on fractional differential equations and a numerical method to solve some boundary value problems,” Mathematics, vol. 2019, 2020.View at: Publisher Site | Google Scholar
V. L. Chinchane and D. B. Pachpatte, “On some Grüss-type fractional inequalities using Saigo fractional integral operator,” Journal of Fractional Calculus and Applications, vol. 2014, no. 12, pp. 1–9, 2014.View at: Publisher Site | Google Scholar
V. L. Chinchane and D. B. Pachpatte, “On some integral inequalities using Hadamard fractional integral,” Malaya journal of matematik, vol. 1, no. 1, pp. 62–66, 2012.View at: Google Scholar
S. B. Chen, S. Rashid, M. A. Noor, R. Ashraf, and Y. M. Chu, “A new approach on fractional calculus and probability density function,” AIMS Mathematics, vol. 6, no. 5, pp. 7041–7054, 2020.View at: Google Scholar
J. Hadamard, “Essai sur l’´etude des fonctions donn’e´es par leur d’eveloppement de Taylor,” Journal of pure and applied mathematics, vol. 8, pp. 101–186, 1892.View at: Google Scholar
O. M. Khellaf and V. L. Chinchane, “Continuous random variables with Hadamard fractional integral,” Tamkang Journal of Mathematics, vol. 50, no. 2, pp. 103–109, 2019.View at: Google Scholar
M. Houas and O. M. Khellaf, “Existence and uniqueness results for a coupled system of Hadamard fractional differential equations with multi-point boundary conditions,” Facta Universitatis, Series: Mathematics and Informatics, vol. 35, no. 3, pp. 843–856, 2020.View at: Google Scholar
P. Agarwal, S. Sever, D. M. Jleli, and B. Samet, Advances in Mathematical Inequalities and Applications, Birkhaüuser, Basel, 2018.View at: Publisher Site
P. Agarwal, J. Tariboon, and S. K. Ntouyas, “Some generalized Riemann-Liouville k-fractional integral inequalities,” Journal of Inequalities and Applications, vol. 2016, no. 1, 13 pages, 2016.View at: Publisher Site | Google Scholar
A. Alsaedi, B. Ahmad, and M. Alghanmi, “Extremal solutions for generalized Caputo fractional differential equations with Steiltjes-type fractional integro-initial conditions,” Applied Mathematics Letters, vol. 91, pp. 113–120, 2019.View at: Publisher Site | Google Scholar
R. Zafar, M. u. Rehman, and M. Shams, “On Caputo modification of Hadamard-type fractional derivative and fractional Taylor series,” Advances in Difference Equations, vol. 2020, no. 1, 2020.View at: Publisher Site | Google Scholar
H. H. G. Hashem and H. O. Alrashidi, “Qualitative analysis of nonlinear implicit neutral differential equation of fractional order,” AIMS Mathematics, vol. 6, no. 4, pp. 3703–3719, 2021.View at: Google Scholar
G. Rahman, K. S. Nisar, and T. Abdeljawad, “Certain Hadamard proportional fractional integral inequalities,” Mathematics, vol. 8, no. 4, p. 504, 2020.View at: Publisher Site | Google Scholar